Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 421, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 17, 2025, 5:56 PM MDT for El Paso County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2025, 5:56 PM MDT (23:56 UTC)
- Expired
- Sep 17, 2025, 6:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 2:57 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 428 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
636
WUUS55 KPUB 172356
SVRPUB
COC041-180030-
/O.NEW.KPUB.SV.W.0421.250917T2356Z-250918T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
556 PM MDT Wed Sep 17 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southern El Paso County in east central Colorado...
* Until 630 PM MDT.
* At 556 PM MDT, a severe thunderstorm was located near
Security-Widefield, or 13 miles southeast of Colorado Springs,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Southern Colorado Springs, Fountain, Hanover, Stratmoor, Fort
Carson, Security, Security-Widefield, Schriever Space Force Base,
and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3874 10492 3883 10474 3875 10418 3853 10451
TIME...MOT...LOC 2356Z 284DEG 19KT 3872 10463
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish3 follow-up statements
876
WWUS55 KPUB 180013
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
613 PM MDT Wed Sep 17 2025
COC041-180030-
/O.CON.KPUB.SV.W.0421.000000T0000Z-250918T0030Z/
El Paso CO-
613 PM MDT Wed Sep 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHERN EL PASO COUNTY...
At 613 PM MDT, a severe thunderstorm was located 7 miles south of
Schriever Space Force Base, or 18 miles southeast of Colorado
Springs, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Hanover, Stratmoor, Fort
Carson, Security, Security-Widefield, Schriever Space Force Base, and
Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3873 10486 3883 10474 3875 10418 3853 10451
TIME...MOT...LOC 0013Z 284DEG 19KT 3870 10452
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG954
WWUS55 KPUB 180015 CCA
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
615 PM MDT Wed Sep 17 2025
COC041-180030-
/O.COR.KPUB.SV.W.0421.000000T0000Z-250918T0030Z/
El Paso CO-
615 PM MDT Wed Sep 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHERN EL PASO COUNTY...
At 615 PM MDT, a severe thunderstorm was located 7 miles northwest of
Hanover, or 19 miles southeast of Colorado Springs, moving east at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Hanover, Stratmoor, Fort
Carson, Security, Security-Widefield, Schriever Space Force Base, and
Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3873 10486 3883 10474 3875 10418 3853 10451
TIME...MOT...LOC 0013Z 284DEG 19KT 3870 10452
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG328
WWUS55 KPUB 180020
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
620 PM MDT Wed Sep 17 2025
COC041-180030-
/O.CON.KPUB.SV.W.0421.000000T0000Z-250918T0030Z/
El Paso CO-
620 PM MDT Wed Sep 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
At 620 PM MDT, a severe thunderstorm was located near Hanover, or 21
miles southeast of Colorado Springs, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3859 10461 3877 10451 3875 10418 3853 10451
TIME...MOT...LOC 0020Z 284DEG 19KT 3869 10447
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 5:50 PM MDT, 6 minutes earlier. Its key messages:
- Strong to severe thunderstorms are likely across the southeast plains through this evening.
- Moisture begins to dwindle on Thursday with another day of cooler temperatures.
- Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains.
Area forecast discussion, Sep 17, 5:50 PM MDT, 6 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 550 PM MDT Wed Sep 17 2025 .KEY MESSAGES... - Strong to severe thunderstorms are likely across the southeast plains through this evening. - Moisture begins to dwindle on Thursday with another day of cooler temperatures. - Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains. && .SHORT TERM /THROUGH THURSDAY/... Issued at 323 PM MDT Wed Sep 17 2025 Main forecast concerns this period are with thunderstorm development along with the high likelihood for strong to severe storms. Latest radar imagery has shown an uptick in thunderstorm development over the last hour or two. While coverage has remained isolated, intensity has quickly increased over the last 30 minutes. This is in response to lee troughing, ahead of approaching shortwave energy rounding the base of the deep trough in place. Do anticipate coverage to remain somewhat limited over the next 1-2 hours, tied closer to the Pikes peak region and Raton Mesa where backing flow is supporting deep upslope. While some mixing has occurred, sufficient moisture remains in place and is supporting CAPE values around 1000 j/kg, with even some pockets of values in the 1000 to 1500 j/kg range. This instability along with strengthening mid flow and increasing shear values around 35 to 45 kt will support the development of strong to severe storms. Still anticipate the strongest storms in these locations will be capable of producing wind gusts to 60 mph, hail to 1.5 inches in diameter, and locally heavy rainfall. By early this evening, development across the Pikes Peak region and Raton Mesa will continue but also expand in coverage over much of the southeast plains. This will be in response to additional energy pushing through and continued strengthening of the low/mid level trough in place. This will support a quick increase in ascent across the plains, with forecast soundings really showing this rapid increase in omega this evening. Additionally, increasing mid level flow with increasing/backing surface flow will support additional increases in bulk shear. Again, with this shear, instability, and now increased ascent, expect the severe threat to continue well into the evening over the plains. Instability and moisture are higher further to the east and with bulk shear anticipated to increase, think locations closer to the Colorado and Kansas border will have the higher chances for wind gusts in the 60 to 70 mph range and hail up to around 2 inches. Additionally, the above mentioned strengthening flow will support a slight increase for a tornado or two across the southeast plains. The severe threat will lower by late this evening, though cyclonic flow in place will likely support continued scattered shower and thunderstorm development well into the overnight hours. Upper long wave trough will continue east on Thursday, with drying the trend. This will support little to no precip development for most of the area, with the exception of some isolated development over the higher terrain. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 316 AM MDT Wed Sep 17 2025 Upper low departs and ridge builds on Friday, with warmer temperatures and only some isolated/weak convection over the higher terrain along the NM border. Main change to Friday's forecast was to nudge max temps upward a few degf at many locations, as NBM looked too cool given warmer more recent 00z statistical guidance. Upper ridge flattens a bit over the weekend, allowing leftover mid-level sub-tropical moisture to drift into the state, which will in turn drive an increase in mountain convection both Sat/Sun. Storm intensity/coverage look weak/isolated through the period, with mainly lighting, wind and light rain/sprinkles with most activity. Ridge rebuilds over Rockies early next week, keeping warm weather in place while moisture and thunderstorm chances decrease. Some potential for a cold front by mid-week as short wave energy crests the ridge and dives into the central U.S., though model spread on details/timing are rather large at this point. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 541 PM MDT Wed Sep 17 2025 Shower and thunderstorm activity continues at COS and PUB through 02Z, with potential for brief MVFR conditions at the terminals in heavy rain, as well as strong outflow winds and possible small hail. Convective activity looks to move east of the terminals after 02Z, with VFR conditions prevailing through the rest of the taf period. Skies slowly clear overnight with clear skies through the morning before some clouds build over the mountains through the afternoon. There is a low chance of showers in the vcnty of COS Thursday afternoon, but too low to include in the taf attm. VFR condtions to prevail at ALS over the next 24 hours. Convective activity north of the terminal will wind down by 02Z, but included a prob30 -tsra for mainly gusty winds at the terminal. Skies clear overnight, with VFR conditions and generally light winds expected at ALS through the day Thursday. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...GARBEROGLIO LONG TERM...PETERSEN AVIATION...MW
Hazardous weather outlook, Sep 17, 11:20 AM MDT, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1120 AM MDT Wed Sep 17 2025 COZ058>089-093>099-181300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1120 AM MDT Wed Sep 17 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Another round of showers and thunderstorms is expected this afternoon into evening. Storms will form around mid-afternoon, largely over the mountains/plains interface, Pikes Peak Region, and Raton Mesa, pushing east-southeast through the remainder of the day. Some storms are expected to become strong to severe. Over most of the eastern plains, most common severe hazards will be outflow to 60 mph, hail to 1.5 inches in diameter, and locally heavy rainfall. The highest chance for severe storms will be along and east of a Eads to Kim line, and storms within this area will be capable of producing hail up to 2 inches, outflow to 65 mph, heavy rain, and possibly an isolated tornado or two. Precipitation will weaken overnight, though some is expected to linger into early Thursday morning, mainly across the southeast plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm activity will become more isolated and weaker on Thursday, with storms mainly across the plains during the day. Gusty winds and lightning will be the main storm hazards. Isolated thunderstorms will then be limited to mainly the mountains Friday through Sunday, with the main storm threats being lightning and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/10
In the hours before
Special weather statement, Sep 17, 4:54 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
454 PM MDT Wed Sep 17 2025
COZ081-082-085-172330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
454 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES THROUGH 530 PM MDT...
At 454 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pikes Peak, or 10 miles west of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Western Colorado Springs, Manitou Springs, Green Mountain Falls,
Pikes Peak, Chipita Park, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and east central Colorado.
&&
LAT...LON 3881 10509 3895 10501 3893 10487 3879 10490
TIME...MOT...LOC 2254Z 281DEG 11KT 3887 10502
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Sep 17, 4:56 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
456 PM MDT Wed Sep 17 2025
COZ085-172330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
456 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 530 PM MDT...
At 456 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 29 miles east of Colorado Springs, moving east at 20
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Truckton and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
&&
LAT...LON 3864 10406 3871 10434 3880 10433 3885 10406
TIME...MOT...LOC 2256Z 271DEG 17KT 3875 10428
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Sep 17, 5:09 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
509 PM MDT Wed Sep 17 2025
COZ081-084-085-180000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
509 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
600 PM MDT...
At 509 PM MDT, Doppler radar was tracking a strong thunderstorm over
western Colorado Springs, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Manitou Springs, Schriever Space Force Base,
Falcon, Cimarron Hills, and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
&&
LAT...LON 3881 10492 3891 10490 3895 10444 3874 10448
TIME...MOT...LOC 2309Z 275DEG 13KT 3887 10483
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Sep 17, 5:23 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
523 PM MDT Wed Sep 17 2025
COZ084-085-180000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
523 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 600 PM MDT...
At 523 PM MDT, Doppler radar was tracking a strong thunderstorm near
Yoder, or 30 miles east of Colorado Springs, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
&&
LAT...LON 3894 10405 3884 10406 3889 10435 3901 10426
3903 10406
TIME...MOT...LOC 2323Z 275DEG 11KT 3893 10427
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Sep 17, 5:23 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
523 PM MDT Wed Sep 17 2025
COZ079-086-180000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
523 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUEBLO COUNTY
THROUGH 600 PM MDT...
At 523 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Greenhorn Mountain, or 20 miles southwest of
Pueblo, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3805 10500 3813 10491 3815 10453 3790 10458
TIME...MOT...LOC 2323Z 278DEG 21KT 3808 10489
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, Sep 17, 5:51 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
551 PM MDT Wed Sep 17 2025
COZ081-085-180015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
551 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN EL PASO COUNTY THROUGH
615 PM MDT...
At 551 PM MDT, Doppler radar was tracking a strong thunderstorm near
Security-Widefield, or 12 miles southeast of Colorado Springs, moving
east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Colorado Springs, Fountain, Hanover, Stratmoor, Fort Carson,
Schriever Space Force Base, Security, Security-Widefield, Peterson
Space Force Base, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
&&
LAT...LON 3873 10491 3885 10479 3876 10421 3857 10445
TIME...MOT...LOC 2351Z 284DEG 19KT 3873 10464
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 6:08 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Sep 16, 6:21 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Sep 16, 6:30 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Sep 16, 11:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Sep 17, 2:45 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Sep 17, 2:50 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Sep 17, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 44 min |
| Sep 17, 3:02 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 28 min |
| Sep 17, 3:06 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Sep 17, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Sep 17, 3:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Sep 17, 3:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Sep 17, 3:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Sep 17, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Sep 17, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Sep 17, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Sep 17, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Sep 17, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 17 min |
| Sep 17, 4:16 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Sep 17, 4:18 PM MDT | Special Weather Statement | PUB | Elbert | 12 min |
| Sep 17, 4:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Sep 17, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Sep 17, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 42 min |
| Sep 17, 4:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Sep 17, 4:54 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Sep 17, 4:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Sep 17, 5:09 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Sep 17, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Sep 17, 5:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Sep 17, 5:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Sep 17, 5:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Sep 17, 5:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.